Vol 9, No 2 (2011)


Table of Contents


Hyperidentities in (x(yz))z with Loop Graph Varieties of Type (2,0) PDF
Mittree Krapeedang, Tiang Poomsa-ard 237 - 248
Stability of a Mixed Type Cubic and Quartic Functional Equation in non-Archimedean ℓ-Fuzzy Normed Spaces PDF
Ali Ebadian, Norouz Ghobadipour, Meysam Bavand Savadkouhi, Madjid Eshaghi Gordji 249 - 265
Strong Convergence Theorems for Generalized Equilibrium Problems, Variational Inequality and Fixed Point Problems of Asymptotically Strict Pseudocontractive Mappings in the Intermediate Sense PDF
Jing Zhao, Songnian He, Qiao-li Dong 267 - 283
Subdivisions of the Spectra for Generalized Difference Operator over Certain Sequence Spaces PDF
Feyzi Basar, Nuh Durna, Mustafa Yildirim 285 - 295
Inequalities Concerning Maximum Modulus of Polynomials PDF
Abdullah Mir, Sajad Amin Baba, M.S. Puktha 297 - 304
Some Properties of Intuitionistic Fuzzy Ideals of \Gamma-Rings PDF
N. Palaniappan, P.S. Veerappan, M. Ramachandran 305 - 318
Some Results for Finite Families of Uniformly L-Lipschitzian Mappings in Banach Spaces PDF
Safeer Hussain Khan, Isa Yildirim, Murat Ozdemir 319 - 331
Iterative Approximations for Generalized Multivalued Mappings in Banach Spaces PDF
Zhanfei Zuo, Yunan Cui 333 - 342
Convergence of Iterative Algorithm for Finding Common Solution of Fixed Points and General System of Variational Inequalities for Two Accretive Operators PDF
Phayap Katchang, Poom Kumam 343 - 360
Nonderogatory of Sum and Product of Doubly Companion Matrices PDF
Wiwat Wanicharpichat 361 - 372
On Rad-⊕-Supplemented Modules PDF
Yahya Talebi, Azadeh Mahmoudi 373 - 381
Congruences on E-Inversive Semigroups PDF
Yeeranki Lakshmi Anasuya 383 - 390
A Note on a New Three Variable Analogue of Hermite Polynomials of I Kind PDF
Mumtaz Ahmad Khan, Abdul Hakim Khan, Naeem Ahmad 391 - 404
Strong Convergence Theorems for Asymptotically Strict Pseudocontractive Mappings in the Intermediate Sense PDF
Jerry N. Ezeora, Yekini Shehu 405 - 415
Common Fixed Point Theorem for Hybrid Generalized Multivalued PDF
Jittiporn Suwannawit, Narin Petrot 417 - 427
Convergence Criteria of Viscosity Common Fixed Point Iterative Process for Asymptotically Nonexpansive Nonself Mappings in Banach Spaces PDF
Jantana Ayaragarnchanakul 429 - 438
Some Remarks on F-weak Multiplication Modules PDF
Hamid Agha Tavallaee, Robabeh Mahtabi Oghani 439 - 448
Hyers-Ulam-Rassias Stability of Homomorphisms and Derivations on Normed Lie Triple Systems PDF
Javad Shokri, Ali Ebadian, Rasoul Aghalary 449 - 460

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|